# SDR COMA0360363

- Difficulty date: August 9, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 4,673 hours, 4,375 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 12713665
- Condition: Failed
- Location: Right
- Part time: 4,672 hours, 4,374 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5711 NR 2 GENERATOR OFF WARNING DURING T/O.  REPLACED THE RT GENERATOR.
